# SDR C1HA200281006

- Difficulty date: July 8, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 63,112 hours, 33,822 cycles
- Engine: Pwa JT8D17
- Engine time: 68,239 hours, 47,546 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 7436024
- Part serial: 61629
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

During climb through FL 29 the # 3 engine at fire wall thrust would only maintain 1.8 EPR N1 82 % EGT 480C N2 87% FF 3500, at 35 engine # 3 EPR 1.25 N1 65% EGT 470, N2 70% FF 2000 applied engine anti-ice and fuel heat with no change.Removed and replaced # 3 ENG FCU per MM 72-21-01 performed full ENG TRIM/PWR CHK per MM 71-00-00 all parameters normal OPS and leak CHK good.
